# SDR SWAA2020020641107

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 23,020 hours, 10,032 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Cracked
- Location: R1 Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MIDDLE LATCH ROLLER CRACKED.         / R&R LATCH ROLLER IAW AMM.
